# SDR RYNA2010009020029

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 60,507 hours, 13,139 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Bus Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROOT CAUSE:  LIGHT FLICKERED DURING CRUISE.  LEFT GEN DRIVE.  REMOVED AND REPLACED BPCU PER MM 24-41-03 DUE TO FAULT MESSAGE "REPLACE BPCU", SERVICED LT IDG PER MM 12-13-01.  VERIFIED WIRING FROM D10964 TO 4216P FOR OBVIOUS DEFECTS, VISUALLY CHECKS OK.  LT GEN CHECKS GOOD ON ENGINE RUN.
